# SDR CA010621013

- Difficulty date: June 11, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 25,744 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Housing
- Part number: 73250021103
- Condition: Worn
- Location: Steering Tiller
- Part time: 26,616 hours, 34,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION OF EXCESSIVE PLAY IN THE STEERING TILLER, IT WAS DISCOVERED THAT THE CENTERING SPRING P/N 73250025105 HAD WORN SUBSTANTIAL GROOVES INTO THE TILLER HOUSING P/N 73250021103 CAUSING THE CENTERING ACTION OF THE SPRING TO BE LESS EFFECTIVE. THE HOUSING WAS REPLACED.
